|Switching Pep meds
Mar 29, 2013
First let me say thank you for your dedication to the community in dealing with HIV. I had an incident with a broken condom and a partner who has a reputation. I was placed on a combination Lamivudine/Stavudine at the ER. I completed 14 days and was switched to Truvada/Kaletra after some physical discomfort. Does PEP lose effectivness by switching meds? I did not skip a day between meds so Im still on the 28 day regimen.
| Response from Dr. Young
Hi and thanks for your kind words.
Yes, it's ok to switch PEP regimens mid stream- there really shouldn't be any change in effectiveness if switch is for side effects. Indeed, I wonder where you live, such that stavudine is even administered for PEP.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Can Smx/tmp Cure Trichomoniasis?
- Symptoms Of Vaginal Bleeding Headache Low Back Pain Cramping
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.